The Collineation Group.
Mathematische Zeitschrift, Tome 119 (1971), pp. 60-62
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__119_171474,
author = {Oddvar Iden},
title = {The {Collineation} {Group.}},
journal = {Mathematische Zeitschrift},
pages = {60--62},
year = {1971},
volume = {119},
zbl = {0193.21302},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__119_171474/}
}
Oddvar Iden. The Collineation Group.. Mathematische Zeitschrift, Tome 119 (1971), pp. 60-62. http://geodesic.mathdoc.fr/item/MZ_1971__119_171474/